# SDR 2017FA0000412

- Difficulty date: November 9, 2016
- Submitted: August 10, 2017
- Operation: General aviation
- Aircraft: N5153R
- Make and model: Cessna TR182
- Aircraft serial: R18200637
- Engine: Lyc O540*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Vapor Lock
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FACTORY REMANUFACTURED, INSTALLED THE ENGINE, FOUND THE TURBO LEAKING FROM CENTER SECTION DURING IDLE, BUT NOT ABOVE 1000 RPM.  TROUBLESHOT OIL LEAK AND DETERMINED OIL COOLER VAPOR LOCK CAUSING TURBO LEAK.  BLEEDING AIR FROM COOLER DID STOP THE OIL LEAK, BUT LEAK RETURNED BY 50 HRS.  RELOCATED COOLER TO HORIZONTAL POSITION AND OIL LEAK WAS ELIMINATED.  ONLY CHANGE TO ORIGINAL DESIGN WAS FACTORY REMANUFACTURED UPGRADES, WHICH DIDN`T WORK WITH ORIGINAL CESSNA CERTIFICATION.
